# SDR REXA201100612

- Difficulty date: September 19, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 19,631 hours, 17,075 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Broken
- Location: Windshield
- Stage of operation: CL
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

F/O SIDE WINDSHIELD WIPER CRACKED/BROKE AFTER TAKEOFF.  STAYED BELOW 200 KTS LANDED INTO MDN.  REMOVED AND REPLACED F/O'S WIPER BLADE IAW 30-42-09.
